MathSciNet Relay Station
MathSciNet bibliographic data
MR1251864 39A10 (34A34 39A12)
Fokas, A. S.; Grammaticos, B.; Ramani, A. From continuous to discrete Painlevé equations. J. Math. Anal. Appl. 180 (1993), no. 2, 342–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement